# SDR FDEA201811163238

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) INBOARD ACTUATOR LUG HOLE BORE FOUND CORROSION.  CORROSIONS AT LEFT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) INBOARD   ACTUATOR LUG HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM   57-44-09 AND EA #: 1-5750-T0343728 P1 STEP 2B  AND STEP 2 TITLE: WINGS - FLIGHT   SURFACES - EO 1-5750-7-5002 - LH WING - OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) -   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA #: 1-5750-  T0343728 P1 AND SNRM N00127 FOR WORK DETAILS (WRI: 57-50 / 1733).
